The Melin calculus for general homogeneous groups

Paweł Głowacki Institute of Mathematics, University of Wrocław

TBD mathscidoc:1701.333099

Arkiv for Matematik, 45, (1), 31-48, 2005.10
The purpose of this note is to give an extension of the symbolic calculus of Melin for convolution operators on nilpotent Lie groups with dilations. Whereas the calculus of Melin is restricted to stratified nilpotent groups, the extension offered here is valid for general homogeneous groups. Another improvement concerns the$L$^{2}-boundedness theorem, where our assumptions on the symbol are relaxed. The zero-class conditions that we require are of the type $$|D^{\alpha}a(\xi)|\le C_{\alpha}\prod_{j=1}^R\rho_j(\xi)^{-|\alpha_j|},$$ where ρ_{$j$}are “partial homogeneous norms” depending on the variables ξ_{$k$}for$k$>$j$in the natural grading of the Lie algebra (and its dual) determined by dilations. Finally, the class of admissible weights for our calculus is substantially broader. Let us also emphasize the relative simplicity of our argument compared to that of Melin.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 609 downloads ] [ 0 comments ] [ Cited by 9 ]
  title={The Melin calculus for general homogeneous groups},
  author={Paweł Głowacki},
  booktitle={Arkiv for Matematik},
Paweł Głowacki. The Melin calculus for general homogeneous groups. 2005. Vol. 45. In Arkiv for Matematik. pp.31-48.
Please log in for comment!
Contact us: | Copyright Reserved